Jump to content

After images,snow,DP getting worse


mbellamy09
 Share

Recommended Posts

As the title said those three things seem to be getting worse but I'm pretty sure I need to withdrawal off the klonopin I've taken for five years.ive tried twice before and am down a very low dose so I hope symptoms are at a minimum but who knows.

I'm gonna start the withdrawal after spring break so basically at the start of April. My concern is that the things that are worsening will just get crazy after. Any advice on this?

  • Upvote 4
Link to comment
Share on other sites

You just gotta try it out for yourself, man. When I was on Klonopin/
Rivotril (for 2 months), I got mellow but the withdrawal was the worst. It did´nt lessen my visual symptoms much but I got an intoxicated feeling. 

 

If you have DP, you could try taking small bits of Zopiclone/Imovane, it took of the worst edge for me.

Link to comment
Share on other sites

As the title said those three things seem to be getting worse but I'm pretty sure I need to withdrawal off the klonopin I've taken for five years.ive tried twice before and am down a very low dose so I hope symptoms are at a minimum but who knows.

I'm gonna start the withdrawal after spring break so basically at the start of April. My concern is that the things that are worsening will just get crazy after. Any advice on this?

 

Mine got worse for about a month of two, and then they will seem to flat line, then they started getting better. Hard to say exactly what will happen though cause this is neuronal stuff. Its different for everyone.

  • Upvote 1
Link to comment
Share on other sites

As the title said those three things seem to be getting worse but I'm pretty sure I need to withdrawal off the klonopin I've taken for five years.ive tried twice before and am down a very low dose so I hope symptoms are at a minimum but who knows.

I'm gonna start the withdrawal after spring break so basically at the start of April. My concern is that the things that are worsening will just get crazy after. Any advice on this?

I am also still on klonopin 2 yers almost, but i have no reducement in any smptom yet, sometimes it makes me think its because im still on klonopin i dont heal. I cant imaginen a life without klono with these visuals and DPDR.

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.